Taxane-induced nail changes: Incidence, clinical presentation and outcome

A. M. Minisini, A. Tosti, A. F. Sobrero, M. Mansutti, B. M. Piraccini, C. Sacco, F. Puglisi

Research output: Contribution to journalArticle

119 Scopus citations

Abstract

The clinical characteristics of nail changes in seven patients receiving taxane-containing chemotherapy are described. They include nail pigmentation, subungual hematoma, Beau's lines and onycholysis and subungual suppuration. The incidence of such changes (ranging from 0% to 44%) is reviewed from a Medline search of the literature.

Original languageEnglish (US)
Pages (from-to)333-337
Number of pages5
JournalAnnals of Oncology
Volume14
Issue number2
DOIs
StatePublished - Feb 1 2003
Externally publishedYes

Keywords

  • Chemotherapy
  • Nail changes
  • Side-effects
  • Taxanes

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Taxane-induced nail changes: Incidence, clinical presentation and outcome'. Together they form a unique fingerprint.

  • Cite this

    Minisini, A. M., Tosti, A., Sobrero, A. F., Mansutti, M., Piraccini, B. M., Sacco, C., & Puglisi, F. (2003). Taxane-induced nail changes: Incidence, clinical presentation and outcome. Annals of Oncology, 14(2), 333-337. https://doi.org/10.1093/annonc/mdg050